Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdominal pain after taking Primolut. Alarming?

Hello, I have been prescribed Primolut tablets (2 tablets twice a day) and upon taking it for a week, I am now having severe abdominal pain . Actually I am irregular in my periods and i was bleeding for more than 3 months when I went to hospital and prescribed the tablets. Is it alarming to have these pain? Many thanks for your answer Mina
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello, shouka12,
When you were prescribed the drug "Primolut N" (Norethisterone) I am sure
you were explained about some of the side effects that you can expect.
Every drug has some sort of side effect and it does not happen to every one
that take the drug. We all react differently to medications. One of the major
concerns about these class of drugs is possibility of blood clots and very rarely
liver tumors.
Most common side effect may be nausea, but severe abdominal problem is rare.
I would recommend that you have an ultrasound examination of your gallbladder
to rule out gallstones.
I encourage you to discuss this with your doctor.
Wish you well,
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor